Some Reverses of the Cauchy-Schwarz and Triangle Inequalities in 2-Inner Product Spaces
Kragujevac Journal of Mathematics, Tome 41 (2017) no. 1, p. 81
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper, we give some reverses of the Cauchy-Schwarz inequality and triangle inequality in 2-inner product spaces. Applications for determinantal integral inequalities are also provided.
Classification :
26D15 46C05, 46C50, 26D10
Keywords: Cauchy-Schwarz inequality, triangle inequality, 2-inner product, 2-norm
Keywords: Cauchy-Schwarz inequality, triangle inequality, 2-inner product, 2-norm
@article{KJM_2017_41_1_a4,
author = {Mohsen Erfanian Omidvar and Hamid Reza Moradi and Silvestru Sever Dragomir and Yoel Je Cho},
title = {Some {Reverses} of the {Cauchy-Schwarz} and {Triangle} {Inequalities} in {2-Inner} {Product} {Spaces}},
journal = {Kragujevac Journal of Mathematics},
pages = {81 },
year = {2017},
volume = {41},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2017_41_1_a4/}
}
TY - JOUR AU - Mohsen Erfanian Omidvar AU - Hamid Reza Moradi AU - Silvestru Sever Dragomir AU - Yoel Je Cho TI - Some Reverses of the Cauchy-Schwarz and Triangle Inequalities in 2-Inner Product Spaces JO - Kragujevac Journal of Mathematics PY - 2017 SP - 81 VL - 41 IS - 1 UR - http://geodesic.mathdoc.fr/item/KJM_2017_41_1_a4/ LA - en ID - KJM_2017_41_1_a4 ER -
%0 Journal Article %A Mohsen Erfanian Omidvar %A Hamid Reza Moradi %A Silvestru Sever Dragomir %A Yoel Je Cho %T Some Reverses of the Cauchy-Schwarz and Triangle Inequalities in 2-Inner Product Spaces %J Kragujevac Journal of Mathematics %D 2017 %P 81 %V 41 %N 1 %U http://geodesic.mathdoc.fr/item/KJM_2017_41_1_a4/ %G en %F KJM_2017_41_1_a4
Mohsen Erfanian Omidvar; Hamid Reza Moradi; Silvestru Sever Dragomir; Yoel Je Cho. Some Reverses of the Cauchy-Schwarz and Triangle Inequalities in 2-Inner Product Spaces. Kragujevac Journal of Mathematics, Tome 41 (2017) no. 1, p. 81 . http://geodesic.mathdoc.fr/item/KJM_2017_41_1_a4/